Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Got Milk? Lactating on Desipramine - SLS?? ED? MidnightBlue

Posted by Maxime on April 7, 2005, at 14:23:18

In reply to Re: Got Milk? Lactating on Desipramine - SLS?? ED?? Maxime, posted by MidnightBlue on April 7, 2005, at 14:13:27

> Oh Maxime,
>
> PLEASE accept a gentle hug from me! I really don't think desipramine could be causing you to lactate. I hate to mention this, but is there any possibility you could have a small tumor on the pituitary gland? Not wanting to put ideas in your head, but you are such a smart person I'm sure you already thought of this.

Hi MidnightBlue (I love that name!)

Yes, I thought of it a long time ago when I had trouble with antipsychotics. That is when I had my prolactin level measured. My doctor told me (not that she is right) that is was on the high side but not abnormally high and so she ruled out the possibility of a tumor based on that. I know that benign (usually) tumors can occur on that gland. Do you think I should ask for further investigation?

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:481196
URL: http://www.dr-bob.org/babble/20050404/msgs/481215.html